MathSciNet Relay Station
MathSciNet bibliographic data
MR1664932 35Q53 (14H42 35B15 35C05 58F07)
Deconinck, Bernard; Segur, Harvey The KP equation with quasiperiodic initial data. Nonlinear waves and solitons in physical systems (Los Alamos, NM, 1997). Phys. D 123 (1998), no. 1-4, 123–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement